# SDR HEEA083450

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- System (JASC): 2437 · DC Indicating System
- Part: Voltmeter
- Part number: M450
- Part serial: A2088
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIGITAL VOLTMETER NOT WORKING, NO DISPLAY. REPAIRED.
